Alert archive / Idaho / Winter Storm Warnings in 2013
Winter Storm Warning 3, NWS Pocatello, ID
NWS Pocatello, ID issued this winter storm warning at Feb 19, 2013, 1:52 PM MST. It took effect at Feb 19, 2013, 6:00 PM MST. It was in force for 18 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 19, 2013, 1:52 PM MST (20:52 UTC)
- In effect from
- Feb 19, 2013, 6:00 PM MST
- Expired
- Feb 20, 2013, 11:45 AM MST
- In force
- 18 hr
- Issued by
- NWS Pocatello, ID
The text
As transmitted, in the capitals the NWS used until 2016.
159 WWUS45 KPIH 192053 WSWPIH URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 152 PM MST TUE FEB 19 2013 IDZ022-201100- /O.UPG.KPIH.WW.Y.0006.130220T0000Z-130221T0000Z/ /O.NEW.KPIH.WS.W.0003.130220T0100Z-130220T1900Z/ SOUTH CENTRAL HIGHLANDS- INCLUDING THE LOCATIONS OF...OAKLEY...CITY OF ROCKS... CONNOR SUMMIT...SWEETZER SUMMIT 152 PM MST TUE FEB 19 2013 ...WINTER STORM WARNING IN EFFECT FROM 6 PM THIS EVENING TO NOON MST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WINTER STORM WARNING FOR HEAVY SNOW WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO NOON MST WEDNESDAY. THE WINTER WEATHER ADVISORY IS NO LONGER IN EFFECT. * TIMING...6 PM TONIGHT THROUGH NOON WEDNESDAY. * SNOW AMOUNTS...6 TO 12 INCHES IN THE MOUNTAINS ABOVE 6000 FEET. 2 TO 5 INCHES IN THE VALLEYS BELOW 6000 FEET. * MAIN IMPACT...SNOW AND BLOWING SNOW WILL IMPACT TRAVEL ALONG INTERSTATE 84 FROM BURLEY TO HOLBROOK JUNCTION. * LOCATIONS INCLUDE...OAKLEY...CONNOR SUMMIT...CITY OF ROCKS AND SWEETZER SUMMIT. * OTHER IMPACTS...WEST WINDS 15 TO 25 MPH WEDNESDAY AFTERNOON WILL PRODUCE AREAS OF BLOWING AND DRIFTING SNOW...ESPECIALLY ALONG INTERSTATE 84 FROM THE 86 JUNCTION TO THE UTAH BORDER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE EXPECTED OR OCCURRING. BREEZY WINDS WILL PRODUCE AREAS OF BLOWING AND DRIFTING SNOW MAKING TRAVEL HAZARDOUS. && $$ IDZ020-032-201100- /O.EXB.KPIH.WW.Y.0006.130220T0100Z-130220T1900Z/ UPPER SNAKE RIVER PLAIN-LOST RIVER/PAHSIMEROI- INCLUDING THE LOCATIONS OF...CRATERS OF THE MOON...INL COMPLEX... ARCO 152 PM MST TUE FEB 19 2013 ...WINTER WEATHER ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO NOON MST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO NOON MST WEDNESDAY. * TIMING...6 PM TONIGHT THROUGH NOON WEDNESDAY. * SNOW AMOUNTS...2 TO 4 INCHES...PRIMARILY IN BUTTE COUNTY...FROM CRATERS OF THE MOON THROUGH HOWE. * LOCATIONS INCLUDE...CRATERS OF THE MOON...ARCO...HOWE * OTHER IMPACTS...BREEZY WEST WINDS OF 15 TO 25 MPH WEDNESDAY AFTERNOON WILL PRODUCE AREAS OF BLOWING AND DRIFTING SNOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ IDZ017-201100- /O.EXT.KPIH.WW.Y.0006.130220T0100Z-130220T1900Z/ EASTERN MAGIC VALLEY- INCLUDING THE LOCATIONS OF...BURLEY...RUPERT 152 PM MST TUE FEB 19 2013 ...WINTER WEATHER ADVISORY NOW IN EFFECT FROM 6 PM THIS EVENING TO NOON MST WEDNESDAY... THE WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW IS NOW IN EFFECT FROM 6 PM THIS EVENING TO NOON MST WEDNESDAY. * TIMING...6 PM TONIGHT THROUGH NOON WEDNESDAY. * SNOW AMOUNTS...2 TO 4 INCHES. * LOCATIONS INCLUDE...BURLEY...RUPERT...MINIDOKA. * OTHER IMPACTS...BREEZY WEST WINDS OF 15 TO 25 MPH WEDNESDAY AFTERNOON PRODUCING AREAS OF BLOWING AND DRIFTING SNOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ HTTP://WEATHER.GOV/POCATELLO
2 follow-up statements
159 WWUS45 KPIH 200958 WSWPIH URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 258 AM MST WED FEB 20 2013 IDZ022-201900- /O.CON.KPIH.WS.W.0003.000000T0000Z-130220T1900Z/ SOUTH CENTRAL HIGHLANDS- INCLUDING THE LOCATIONS OF...OAKLEY...CITY OF ROCKS... CONNOR SUMMIT...SWEETZER SUMMIT 258 AM MST WED FEB 20 2013 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL NOON MST TODAY... A WINTER STORM WARNING FOR HEAVY SNOW AND LOCALIZED BLOWING SNOW REMAINS IN EFFECT UNTIL NOON MST TODAY. * TIMING...THROUGH NOON WEDNESDAY. * SNOW AMOUNTS...6 TO 8 INCHES IN THE MOUNTAINS ABOVE 6000 FEET...WITH UP TO 4 INCHES BELOW THAT ELEVATION. * WINDS...WEST TO NORTHWEST 15 TO 25 MPH WITH HIGHER GUSTS. * LOCATIONS INCLUDE...OAKLEY...CONNOR SUMMIT...CITY OF ROCKS AND SWEETZER SUMMIT. * IMPACTS...SNOW COMBINED WITH GUSTY WINDS WILL PRODUCE AREAS OF BLOWING AND DRIFTING SNOW...ESPECIALLY ALONG INTERSTATE 84 FROM THE 86 JUNCTION TO THE UTAH BORDER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE EXPECTED OR OCCURRING. BREEZY WINDS WILL PRODUCE AREAS OF BLOWING AND DRIFTING SNOW MAKING TRAVEL HAZARDOUS. && $$ IDZ017-020-032-201900- /O.CON.KPIH.WW.Y.0006.000000T0000Z-130220T1900Z/ EASTERN MAGIC VALLEY-UPPER SNAKE RIVER PLAIN- LOST RIVER/PAHSIMEROI- INCLUDING THE LOCATIONS OF...BURLEY...RUPERT... CRATERS OF THE MOON...INL COMPLEX...ARCO 258 AM MST WED FEB 20 2013 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON MST TODAY... A WINTER WEATHER ADVISORY FOR SNOW AND LOCALIZED BLOWING SNOW REMAINS IN EFFECT UNTIL NOON MST TODAY. * TIMING...THROUGH NOON WEDNESDAY. * SNOW AMOUNTS...1 TO 3 INCHES...WITH LOCALLY HIGHER AMOUNTS. * WINDS...WEST TO NORTHWEST 10 TO 20 MPH WITH HIGHER GUSTS. * LOCATIONS INCLUDE...BURLEY...MINIDOKA...CRATERS OF THE MOON...THE INL COMPLEX...ARCO AND HOWE. * IMPACTS...SNOW COMBINED WITH GUSTY WINDS WILL PRODUCE AREAS OF BLOWING AND DRIFTING SNOW. THIS WILL AFFECT SOME TRAVEL ALONG U-S 20...26 AND 93 AS WELL STATE HIGHWAY 24. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ HTTP://WEATHER.GOV/POCATELLO
987 WWUS45 KPIH 201845 WSWPIH URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 1145 AM MST WED FEB 20 2013 IDZ022-201945- /O.CAN.KPIH.WS.W.0003.000000T0000Z-130220T1900Z/ SOUTH CENTRAL HIGHLANDS- INCLUDING THE LOCATIONS OF...OAKLEY...CITY OF ROCKS... CONNOR SUMMIT...SWEETZER SUMMIT 1145 AM MST WED FEB 20 2013 ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS CANCELLED THE WINTER STORM WARNING. SNOW HAS BEGUN TO TAPER OFF ACROSS THE SOUTH CENTRAL HIGHLANDS WHERE 3 TO 5 INCHES OF ACCUMULATION WERE RECORDED OVERNIGHT. THE THREAT OF MODERATE TO HEAVY SNOWFALL HAS ENDED...THUS THE WINTER STORM WARNING HAS BEEN CANCELLED. $$ IDZ017-020-032-201945- /O.CAN.KPIH.WW.Y.0006.000000T0000Z-130220T1900Z/ EASTERN MAGIC VALLEY-UPPER SNAKE RIVER PLAIN- LOST RIVER/PAHSIMEROI- INCLUDING THE LOCATIONS OF...BURLEY...RUPERT... CRATERS OF THE MOON...INL COMPLEX...ARCO 1145 AM MST WED FEB 20 2013 ...WINTER WEATHER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS CANCELLED THE WINTER WEATHER ADVISORY. SNOW HAS BEGUN TO TAPER OFF ACROSS THE EASTERN MAGIC VALLEY...ARCO...AND CRATERS OF THE MOON AREA WHERE 1 TO 3 INCHES OF ACCUMULATION WERE RECORDED OVERNIGHT. THE THREAT OF ADVERSE CONDITIONS HAS ENDED...THUS THE WINTER WEATHER ADVISORY HAS BEEN CANCELLED. $$ HTTP://WEATHER.GOV/POCATELLO
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pocatello, ID wrote its last area forecast discussion before this winter storm warning went out at Feb 19, 3:18 AM MST, 10 hours 34 minutes earlier.
Area forecast discussion, Feb 19, 3:18 AM MST, 10 hours 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE POCATELLO ID 318 AM MST TUE FEB 19 2013 .SHORT TERM...TONIGHT THROUGH THURSDAY. AS ADVERTISED...THE STORM SYSTEM MOVING INTO THE WEST IS UNDERGOING A SPLIT. THE SOUTHERN END IS EXPECTED TO DIVE TOWARD VEGAS THEN TOWARD COLORADO AND NEW MEXICO THROUGH EARLY THURSDAY. THIS LEAVES US WITH A RATHER COMPLEX FORECAST HERE IN EASTERN IDAHO. FOR MOST OF TODAY...THE SITUATION SEEMS RATHER STRAIGHTFORWARD. WE WILL SEE SNOW DEVELOPING THIS MORNING ACROSS THE CENTRAL MOUNTAINS FROM AROUND STANLEY THROUGH HAILEY...WITH THE AREA OF RAIN AND SNOW EXPANDING EASTWARD THIS AFTERNOON TO GENERALLY WEST OF A LINE FROM ISLAND PARK TO HOLBROOK. THE HIGHEST CHANCES FOR PRECIPITATION WILL BE ACROSS PORTIONS OF THE CENTRAL MOUNTAINS AND SOUTH CENTRAL HIGHLANDS DURING THIS PERIOD. THE CENTRAL MOUNTAINS WILL SHOULD SEE A QUICK INCH OR TWO OF SNOW TODAY...WITH LIGHT AMOUNTS OF RAIN AND SNOW ELSEWHERE IN THE AREA DESCRIBED. GUSTY WINDS THIS MORNING WILL SLOWLY SUBSIDE AS THE DAY WEARS ON. BEYOND THIS PERIOD...THINGS GET VERY TRICKY. FOR TONIGHT...MOISTURE WILL SLOWLY SPREAD EASTWARD AND SHOULD BE ALL SNOW AFTER MIDNIGHT. THE FOCUS WILL SHIFT TO THE SOUTHERN MOUNTAINS AND ALSO PORTIONS OF THE SNAKE PLAIN AND MAGIC VALLEY...WITH THE LATTER TWO AREAS BEING VERY TROUBLESOME. THE EASY PART OF THE FORECAST FOR OVERNIGHT WILL BE SNOWFALL ACROSS THE SOUTH ESPECIALLY ACROSS THE SOUTH CENTRAL HIGHLANDS. THE MODELS ARE CONSISTENT ON SHOWING A BAND OF SNOW FORMING ALONG AN INVERTED TROUGH GENERALLY ALONG AND WEST OF A LINE FROM IDAHO FALLS AND POCATELLO. HOWEVER...THERE IS NOT AGREEMENT ON HOW THIS FEATURE WOULD BEHAVE OVERNIGHT. SOME MODELS WANT TO KEEP IT STATIONARY AND OTHERS WANT TO SHOW IT DRIFTING WEST A BIT. WHEREVER THIS BAND SETS UP...THERE SHOULD BE A QUICK INCH OR SO OF SNOW. RIGHT NOW...WE ARE SHOWING THIS BAND OF SNOW GENERALLY BETWEEN BURLEY TO THE ARCO DESERT AND THE INTERSTATE 15 CORRIDOR. ON WEDNESDAY AND WEDNESDAY NIGHT...WE SHOULD SEE THE FOCUS OF SNOWFALL SHIFTING TO PRETTY MUCH THE SOUTHERN AND SOUTHEASTERN MOUNTAINS. THERE APPEARS TO BE ALSO SOME ADDITIONAL UPSLOPE SNOW ALONG THE INTERSTATE CORRIDORS BY WEDNESDAY NIGHT FROM NEAR BURLEY TO ALMOST IDAHO FALLS. WINDS WILL BE GUSTY AT TIMES...ESPECIALLY LATER WEDNESDAY AND WEDNESDAY NIGHT. THIS WILL LIKELY PRODUCE SOME BLOWING AND DRIFTING SNOW...WITH THE MAIN IMPACTS FROM THIS ASPECT BEING FELT ACROSS THE SOUTHERN MOUNTAINS. THE ONLY AREA WE ARE CONFIDENT ENOUGH FOR HEADLINES THIS MORNING ARE ACROSS PORTIONS OF THE SOUTH CENTRAL HIGHLANDS...GENERALLY IN THE AREA OF I-84 AND POINTS WEST. WE WILL ISSUE A WINTER WEATHER ADVISORY BEGINNING AT 5PM TODAY AND LASTING THROUGH AT LEAST 5PM WEDNESDAY. ADDITIONAL HEADLINES WILL PROBABLY BE NEEDED FOR OTHER PORTIONS OF THE SOUTHERN MOUNTAINS...BUT WE WILL LET THE DAY SHIFT TAKE A LOOK TO SEE WHAT NEEDS TO BE DONE. SNOW WILL BECOME MORE SPOTTY ON THURSDAY WITH THE BEST COVERAGE CONTINUING ACROSS THE SOUTHEAST CORNER. GUSTY WINDS WILL LINGER...BUT SLOWLY DECREASE DURING THE DAY. EXPECT TEMPERATURES FOR MIDWEEK TO BE CLOSE TO A LITTLE BIT BELOW AVERAGE. KEYES .LONG TERM...THURSDAY NIGHT THROUGH TUESDAY. EUROPEAN IS 6 TO 12 HOURS SLOWER THAN THE GFS WITH THE TIMING OF THE NEXT SYSTEM LATE NEXT WEEK. OTHERWISE THE TWO MODELS ARE STILL SIMILAR. EXPECT A TRANSITORY RIDGE OVER THE AREA THURSDAY NIGHT INTO FRIDAY. FRIDAY NIGHT OR MORE LIKELY SATURDAY NOW...EXPECT A STRONG COLD FRONT TO ARRIVE. BOTH MODELS SHOW A QUICK BURST OF SNOW ACCOMPANYING THE FRONT. THINK ACCUMULATIONS MAY REMAIN BELOW ADVISORY LEVEL BECAUSE THE SNOW WILL MOVE THROUGH THE AREA RELATIVELY QUICKLY. HOWEVER BLOWING AND DRIFTING SNOW IS LIKELY BECAUSE GUSTY WINDS ARE ALSO LIKELY ON SATURDAY. THIS MAY PUSH SOME AREAS INTO ADVISORY LEVELS. NOTICEABLY COLDER AIR WORKS INTO THE AREA FOR SUNDAY AND EARLY NEXT WEEK. SOME LINGERING SNOW SHOWERS ARE POSSIBLE FOR THE MOUNTAINS AND HIGHLANDS SUNDAY THROUGH TUESDAY. VALLE && .AVIATION...SNOW SHOWERS WILL MOVE INTO THE CENTRAL MOUNTAINS TODAY WHICH COULD CAUSE RESTRICTIONS AT TIMES TODAY FOR KSUN. SNOW SHOWERS ARE POSSIBLE IN THE SNAKE PLAIN TONIGHT WHICH COULD PRODUCE RESTRICTIONS. BEST CHANCES FOR SNOW EXIST IN THE LOWER SNAKE PLAIN TONIGHT AND KBYI STANDS THE BEST CHANCE FOR RESTRICTIONS. VALLE && .PIH WATCHES/WARNINGS/ADVISORIES... WINTER WEATHER ADVISORY FROM 5 PM THIS AFTERNOON TO 5 PM MST WEDNESDAY IDZ022. &&
Hazardous weather outlook, Feb 19, 4:10 AM MST, 9 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE POCATELLO ID 410 AM MST TUE FEB 19 2013 IDZ017>025-031-032-201115- EASTERN MAGIC VALLEY-SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS- UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN- SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS- CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION- BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PAHSIMEROI- 410 AM MST TUE FEB 19 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO. .DAY ONE...TODAY AND TONIGHT MOUNTAIN SNOW AND A MIX FOR THE LOWER ELEVATIONS WILL SPREAD EASTWARD TODAY AND COVER MOST OF EASTERN IDAHO BY TONIGHT. WE WILL SHOULD SEE ALL SNOW TONIGHT. A QUICK INCH OR TWO OF SNOW IS EXPECTED ACROSS THE CENTRAL MOUNTAINS TODAY...WITH THE FOCUS FOR SNOWFALL QUICKLY SHIFTING TO THE SOUTHERN MOUNTAINS AND PORTIONS OF THE SNAKE PLAIN/MAGIC VALLEY. A QUICK INCH OF SNOW...MAYBE 2 IS POSSIBLE ACROSS PORTIONS OF THE LOWER SNAKE PLAIN AND MAGIC VALLEY AS A BAND OF SNOW DEVELOPS AND LINGERS TONIGHT. UP TO 4 INCHES IS POSSIBLE ACROSS THE SOUTH CENTRAL HIGHLANDS. THE REST OF EASTERN IDAHO WILL SEE AN INCH OR LESS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SNOW WILL CONTINUE THROUGH WEDNESDAY NIGHT...WITH THE MAIN FOCUS ACROSS THE SOUTHERN/SOUTHEASTERN MOUNTAINS AND THE INTERSTATE CORRIDORS ACROSS THE SNAKE PLAIN FROM BURLEY TO NEAR IDAHO FALLS. WINDS WILL INCREASE ON WEDNESDAY WITH SUSTAINED SPEEDS OF UP 15 MPH COMMON IN MANY AREAS...WITH 15-25 MPH COMMON ACROSS THE SOUTH. A WINTER WEATHER ADVISORY IS IN EFFECT FROM 5PM TODAY TO 5 PM WEDNESDAY FOR PORTIONS OF THE SOUTH CENTRAL HIGHLANDS. SNOWFALL TOTALS FOR MOST AREAS THROUGH WEDNESDAY NIGHT WILL BE 1-3 INCHES. PORTIONS OF THE SOUTHERN/SOUTHEASTERN MOUNTAINS SHOULD SEE UP TO 8 INCHES OF SNOW. THE GUSTY WINDS WILLS CREATE POCKETS OF BLOWING AND DRIFTING SNOW. A SIGNIFICANT WINTER STORM COULD ARRIVE BY FRIDAY NIGHT AND LAST THROUGH THE WEEKEND. STRONG WINDS WILL ACCOMPANY THIS EVENT...INCREASING THE LIKELIHOOD OF BLOWING AND DRIFTING SNOW. .SPOTTER INFORMATION STATEMENT... WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL... EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR 208-233-0834.
In the hours before
Local storm report, Feb 19, 7:59 AM MST, 5 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO
759 AM MST TUE FEB 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0752 AM SNOW SHOSHONE 42.94N 114.40W
02/19/2013 M1.0 INCH LINCOLN ID DEPT OF HIGHWAYS
ROAD REPORT FOR HIGHWAY 75 FROM GALENA SUMMIT TO ICE
CAVES. GALENA SUMMIT HAS 1 INCH ON ROAD. FROM GALENA TO
MILE POST 96, ROADS ARE CLEAR. SNOWSHOWER FROM MILE POST
96 TO 90 WITH EAST WINDS BLOWING SNOW ACROSS ROADWAY.
DEPTH IN SOME SPOTS 1/4 TO 1/2 INCH. CLEAR VISIBILITY
LOOKING SOUTH TO TWIN FALLS.
&&
GWICKLUNThe office that day
Everything else NWS Pocatello, ID issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 19, 3:40 AM MST | Winter Weather Advisory | PIH | 32 hr |
Nearby
Winter Storm Warnings in Idaho, 2013Every winter storm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.